# SDR AALA202108252525

- Difficulty date: August 24, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 28,150 hours, 11,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 14WL FAILS OPERATIONAL CHECK, REFLECTS FAULT ON THE MCDU. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
